WinAmp acting strange ....

Discussion in 'Windows Desktop Systems' started by Guybo38, Nov 20, 2003.

  1. Guybo38

    Guybo38 Guest

    Hi all.

    I was just wondering if anyone else had ever seen the way WinAmp has been acting on my machine.

    My monitor is set at 1280x1024 and I normally double size winamp so as to make life easier on my eye balls, now, what's been happening lately is that every time I reboot, all my settings are set back to default !!! Skins revert back and also font size in play list etc.... I'm currently using version 2.8 but since this has started, i've uninstalled and re-installed ver. 2.8, 2.9, and 5b. Still no luck. I've even deleted all Nullsoft and winamp related files and settings from the registry, system and system 32 folders ( where applicable ) Suggest a different media player anytime please :cool: . Anyway, I realize that I can use something else but the point for me is to fix it because it bugs the s*** out of me when I can't fix something.

    Have a good day, all
     
  2. lechtard

    lechtard Guest

    Are you using beta 2 or rc8 ???
     
  3. Guybo38

    Guybo38 Guest

    Currently have beta 2 installed, but as I said it's been doing this with all versions.l
     
  4. grimman

    grimman Guest

    Sounds like a write-protected ini-file to me. ;P
     
  5. Guybo38

    Guybo38 Guest

    Ok, that sounds logical but what causes a non-protected file to become write-protected ? And how do I undo that once I can find said file ? I will have to go back and check my installs for the last month or so and see if there is something I may have installed that could have caused it. Btw, I'm using XP Pro.
     
  6. SPeedY_B

    SPeedY_B I may actually be insane.

    Messages:
    15,800
    Location:
    Midlands, England
    Pop into your winamp program folder (usually c:\program files\winamp) and look for winamp.ini, right click, then click properties, see if "read only" is ticked, if it is, un-tick it, if it's not.. it's probably something else causing the problem.